Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The $ \hat A$-genus of complex hypersurfaces and complete intersections


Author: Robert Brooks
Journal: Proc. Amer. Math. Soc. 87 (1983), 528-532
MSC: Primary 53C55; Secondary 14F25, 14M10, 53C40, 57R20
MathSciNet review: 684651
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we classify the even-dimensional complex hypersurfaces and complete intersections which carry a metric of positive scalar curvature. This is done by computing the $ \hat A$-genus of these manifolds to eliminate all cases not known to carry such a metric.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C55, 14F25, 14M10, 53C40, 57R20

Retrieve articles in all journals with MSC: 53C55, 14F25, 14M10, 53C40, 57R20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0684651-5
Article copyright: © Copyright 1983 American Mathematical Society